Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Unitary representations of Lie groups and Gårding's inequality

Authors: Ola Bratteli, Fred Goodman, Palle Jorgensen and Derek W. Robinson
Journal: Proc. Amer. Math. Soc. 107 (1989), 627-632
MSC: Primary 22E45; Secondary 35J99
MathSciNet review: 947312
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove two versions of Gåding's inequality for strongly elliptic operators in the enveloping Lie algebra associated with a unitary representation of a Lie group. We then deduce a characterization of the differential structure of the representation in terms of the elliptic operators.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E45, 35J99

Retrieve articles in all journals with MSC: 22E45, 35J99

Additional Information

PII: S 0002-9939(1989)0947312-6
Article copyright: © Copyright 1989 American Mathematical Society